MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CERAMIC FEMORAL HEAD; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CERAMIC FEMORAL HEAD; HIP COMPONENT
Model Number 26000005
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, ceramic head broke.

Brand Name
CERAMIC FEMORAL HEAD
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9983636
Report Number3010536692-2020-00346
Device Sequence Number14223585
Product Code MRA
UDI-Device IdentifierM684260000051
UDI-PublicM684260000051
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P030027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number26000005
Device Catalogue Number26000005
Device Lot Number0601159937
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2020
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/30/2020
Initial Date Received by Manufacturer 03/30/2020
Supplement Date Received by Manufacturer03/30/2020
Initial Report FDA Received Date04/21/2020
Supplement Report FDA Received Date07/06/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR